# SDR UIEA2019010900047

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,611 hours, 16,902 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Indicator
- Part number: 1305027
- Part serial: 10570416
- Condition: Defective
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTFLOW VALVE POSITION INDICATOR VARIES ERRACTICALLY . INDICATES FULLY CLOSED IN CRUISE( RR CABIN PRESSURE INDICATOR IAW AMM 21-33-01. OPS CHECK IS NORMAL AT THIS TIME. NO DEFECTS NOTED   PN 130502-7  SN OFF 105-70416   SN ON 113-372  )
